# SDR SIMA0791

- Difficulty date: March 19, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BPE3071
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3748 - FOUND EMERGENCY FLOOR LIGHTING AT 10B INOPERATIVE.  REMOVED AND REPLACED BULB.  OPS CHECK GOOD.  (M)
